# SDR R61A20110224

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 8,000 hours, 6,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD EMERGENCY LIGHTS WERE INOP.  MAINTENANCE CYCLED EMERGENCY LIGHT SWITCH PER EMB AMM, AND OPS CHECK GOOD.
